WoRMS name details

Scalaria fragilis Hanley, 1840

1423666  (urn:lsid:marinespecies.org:taxname:1423666)

 unaccepted
Species
marine
Not documented
MolluscaBase eds. (2021). MolluscaBase. Scalaria fragilis Hanley, 1840. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=1423666 on 2021-04-20
Date
action
by
2020-03-01 20:02:13Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). <i>Malacologia</i> 55(2): 285-359. [details]   

additional source Tryon, G. W. (1887). <i>Manual of conchology, structural and systematic, with illustrations of the species</i>, ser. 1, vol. 9: Solariidae, Ianthinidae, Trichotropidae, Scalariidae, Cerithiidae, Rissoidae, Littorinidae. pp 1-488, pls 1-71. Philadelphia, published by the author. [pp. 1-64, pls 1-13 (pp. 1-32 by William B. Marshall), Feb. 7, 1887; pp. 65-128, pls 14-21, Jun. 8, 1887; pp. 129-224, pls 22-39, Sept. 2, 1887; pp. 225-488, pls 40-71, Dec. 10, 1887]. , available online at http://www.biodiversitylibrary.org/item/41469
page(s): 71 [details]